Alert archive / South Dakota / High Wind Watches in 2017
High Wind Watch 3, NWS Aberdeen, SD
NWS Aberdeen, SD issued this high wind watch at Oct 25, 2017, 3:32 AM CDT for 7 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Oct 26, 2017, 7:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 25, 2017, 3:32 AM CDT (08:32 UTC)
- In effect from
- Oct 26, 2017, 7:00 AM CDT
- Expired
- Oct 26, 2017, 3:17 AM CDT
- In force
- Issued by
- NWS Aberdeen, SD
Counties Big Stone County, MN, Traverse County, MN, Brown County, SD, Day County, SD, Edmunds County, SD, Grant County, SD, Marshall County, SD, McPherson County, SD, Roberts County, SD
The radar
The Aberdeen radar (KABR), 63 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 8.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1947 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
114 WWUS73 KABR 250832 NPWABR URGENT - WEATHER MESSAGE National Weather Service Aberdeen SD 332 AM CDT Wed Oct 25 2017 SDZ005-006-010-252045- /O.NEW.KABR.HW.A.0003.171026T1200Z-171027T0000Z/ McPherson-Brown-Edmunds- Including the cities of Eureka, Aberdeen, and Ipswich 332 AM CDT Wed Oct 25 2017 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... The National Weather Service in Aberdeen has issued a High Wind Watch, which is in effect from Thursday morning through Thursday evening. * WINDS...Northwest 30 to 40 mph with gusts up to 55 mph. * TIMING...The strongest winds will occur Thursday morning through Thursday evening. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ MNZ039-046-SDZ007-008-011-021-252045- /O.NEW.KABR.HW.A.0003.171026T1500Z-171027T0300Z/ Traverse-Big Stone-Marshall-Roberts-Day-Grant- Including the cities of Wheaton, Ortonville, Britton, Sisseton, Webster, and Milbank 332 AM CDT Wed Oct 25 2017 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... The National Weather Service in Aberdeen has issued a High Wind Watch, which is in effect from Thursday morning through Thursday evening. * WINDS...Northwest 30 to 40 mph with gusts up to 55 mph. * TIMING...The strongest winds will occur Thursday morning through Thursday evening. * SNOWFALL...Falling snow could accompany the strong winds Thursday evening. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. Reduced visibilities in areas of falling and blowing snow, making driving hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ SD
3 follow-up statements
758 WWUS73 KABR 251955 NPWABR URGENT - WEATHER MESSAGE National Weather Service Aberdeen SD 255 PM CDT Wed Oct 25 2017 SDZ005-010-260400- /O.UPG.KABR.HW.A.0003.171026T1200Z-171027T0000Z/ /O.NEW.KABR.WI.Y.0008.171026T1200Z-171027T0100Z/ McPherson-Edmunds- Including the cities of Eureka and Ipswich 255 PM CDT Wed Oct 25 2017 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 8 PM CDT THURSDAY... The National Weather Service in Aberdeen has issued a Wind Advisory, which is in effect from 7 AM to 8 PM CDT Thursday. The High Wind Watch is no longer in effect. * WINDS...Northwest 25 to 35 mph with gusts up to 50 mph. * TIMING...The strongest winds will occur Thursday morning through Thursday evening. * IMPACTS...Strong winds may blow down tree limbs and will blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or higher, or gusts over 44 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SDZ006-260400- /O.UPG.KABR.HW.A.0003.171026T1200Z-171027T0000Z/ /O.NEW.KABR.WI.Y.0008.171026T1500Z-171027T0300Z/ Brown- Including the city of Aberdeen 255 PM CDT Wed Oct 25 2017 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM CDT THURSDAY... The National Weather Service in Aberdeen has issued a Wind Advisory, which is in effect from 10 AM to 10 PM CDT Thursday. The High Wind Watch is no longer in effect. * WINDS...Northwest 30 to 40 mph with gusts up to 55 mph. * TIMING...The strongest winds will occur Thursday morning through Thursday evening. * IMPACTS...Strong winds may blow down tree limbs and will blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or higher, or gusts over 44 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MNZ039-046-SDZ007-008-011-021-260400- /O.NEW.KABR.WI.Y.0009.171027T0300Z-171027T1200Z/ /O.CON.KABR.HW.A.0003.171026T1500Z-171027T0300Z/ Traverse-Big Stone-Marshall-Roberts-Day-Grant- Including the cities of Wheaton, Ortonville, Britton, Sisseton, Webster, and Milbank 255 PM CDT Wed Oct 25 2017 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... ...WIND ADVISORY IN EFFECT FROM 10 PM THURSDAY TO 7 AM CDT FRIDAY... The National Weather Service in Aberdeen has issued a Wind Advisory, which is in effect from 10 PM Thursday to 7 AM CDT Friday. * WINDS...North 30 to 40 mph with gusts from 50 to 60 mph. * TIMING...The strongest winds will occur Thursday morning through Thursday evening. * SNOWFALL...Falling snow could accompany the strong winds Thursday evening and reduce visibility at times. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. A Wind Advisory means that sustained winds of 30 mph or higher, or gusts over 44 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SDZ003-004-009-015>017-033>037-045-048-051-260400- /O.NEW.KABR.WI.Y.0008.171026T1200Z-171027T0100Z/ Corson-Campbell-Walworth-Dewey-Potter-Faulk-Stanley-Sully-Hughes- Hyde-Hand-Jones-Lyman-Buffalo- Including the cities of McIntosh, Herreid, Mobridge, Isabel, Gettysburg, Faulkton, Mission Ridge, Onida, Pierre, Highmore, Miller, Murdo, Kennebec, and Fort Thompson 255 PM CDT Wed Oct 25 2017 /155 PM MDT Wed Oct 25 2017/ ...WIND ADVISORY IN EFFECT FROM 7 AM CDT /6 AM MDT/ TO 8 PM CDT /7 PM MDT/ THURSDAY... The National Weather Service in Aberdeen has issued a Wind Advisory, which is in effect from 7 AM CDT /6 AM MDT/ to 8 PM CDT /7 PM MDT/ Thursday. * WINDS...Northwest 25 to 35 mph with gusts up to 50 mph. * TIMING...The strongest winds will occur Thursday morning through Thursday evening. * IMPACTS...Strong winds may blow down tree limbs and will blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or higher, or gusts over 44 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SDZ018-260400- /O.NEW.KABR.WI.Y.0008.171026T1500Z-171027T0300Z/ Spink- Including the city of Redfield 255 PM CDT Wed Oct 25 2017 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM CDT THURSDAY... The National Weather Service in Aberdeen has issued a Wind Advisory, which is in effect from 10 AM to 10 PM CDT Thursday. * WINDS...Northwest 30 to 35 mph with gusts up to 50 mph. * TIMING...The strongest winds will occur Thursday morning through Thursday evening. * IMPACTS...Strong winds may blow down tree limbs and will blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or higher, or gusts over 44 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SDZ019-020-022-023-260400- /O.NEW.KABR.WI.Y.0008.171026T1500Z-171027T1200Z/ Clark-Codington-Hamlin-Deuel- Including the cities of Clark, Watertown, Hayti, and Clear Lake 255 PM CDT Wed Oct 25 2017 ...WIND ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 7 AM CDT FRIDAY... The National Weather Service in Aberdeen has issued a Wind Advisory, which is in effect from 10 AM Thursday to 7 AM CDT Friday. * WINDS...Northwest 25 to 35 mph with gusts up to 50 mph. * TIMING...The strongest winds will occur Thursday afternoon through Thursday night. * IMPACTS...Strong winds may blow down tree limbs and will blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or higher, or gusts over 44 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TMT
366 WWUS73 KABR 260051 NPWABR URGENT - WEATHER MESSAGE National Weather Service Aberdeen SD 751 PM CDT Wed Oct 25 2017 MNZ039-046-SDZ007-008-011-021-260900- /O.CON.KABR.WI.Y.0009.171027T0300Z-171027T1200Z/ /O.CON.KABR.HW.A.0003.171026T1500Z-171027T0300Z/ Traverse-Big Stone-Marshall-Roberts-Day-Grant- Including the cities of Wheaton, Ortonville, Britton, Sisseton, Webster, and Milbank 751 PM CDT Wed Oct 25 2017 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THURSDAY TO 7 AM CDT FRIDAY... * WINDS...North 30 to 40 mph with gusts up to 55 mph are possible. * TIMING...The strongest winds are possible Thursday morning through Thursday evening. * SNOWFALL...Falling snow could accompany the strong winds Thursday evening and reduce visibility at times. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. A Wind Advisory means that sustained winds of 30 mph or higher, or gusts over 44 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SDZ003>005-009-010-015>017-033>037-045-048-051-260900- /O.CON.KABR.WI.Y.0008.171026T1200Z-171027T0100Z/ Corson-Campbell-McPherson-Walworth-Edmunds-Dewey-Potter-Faulk- Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo- Including the cities of McIntosh, Herreid, Eureka, Mobridge, Ipswich, Isabel, Gettysburg, Faulkton, Mission Ridge, Onida, Pierre, Highmore, Miller, Murdo, Kennebec, and Fort Thompson 751 PM CDT Wed Oct 25 2017 /651 PM MDT Wed Oct 25 2017/ ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM CDT /6 AM MDT/ TO 8 PM CDT /7 PM MDT/ THURSDAY... * WINDS...Northwest 25 to 35 mph with gusts up to 50 mph are expected. * TIMING...The strongest winds will occur Thursday morning through Thursday evening. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or higher, or gusts over 44 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SDZ006-018-260900- /O.CON.KABR.WI.Y.0008.171026T1500Z-171027T0300Z/ Brown-Spink- Including the cities of Aberdeen and Redfield 751 PM CDT Wed Oct 25 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT THURSDAY... * WINDS...Northwest 30 to 35 mph with gusts up to 50 mph are expected. * TIMING...The strongest winds will occur Thursday morning through Thursday evening. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or higher, or gusts over 44 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SDZ019-020-022-023-260900- /O.CON.KABR.WI.Y.0008.171026T1500Z-171027T1200Z/ Clark-Codington-Hamlin-Deuel- Including the cities of Clark, Watertown, Hayti, and Clear Lake 751 PM CDT Wed Oct 25 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 7 AM CDT FRIDAY... * WINDS...Northwest 25 to 35 mph with gusts up to 50 mph are expected. * TIMING...The strongest winds will occur Thursday afternoon through Thursday night. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or higher, or gusts over 44 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Dorn
402 WWUS73 KABR 260817 NPWABR URGENT - WEATHER MESSAGE National Weather Service Aberdeen SD 317 AM CDT Thu Oct 26 2017 MNZ039-046-SDZ007-008-011-021-261630- /O.UPG.KABR.HW.A.0003.171026T1500Z-171027T0300Z/ /O.NEW.KABR.HW.W.0003.171026T1500Z-171027T0300Z/ /O.CON.KABR.WI.Y.0009.171027T0300Z-171027T1200Z/ Traverse-Big Stone-Marshall-Roberts-Day-Grant- Including the cities of Wheaton, Ortonville, Britton, Sisseton, Webster, and Milbank 317 AM CDT Thu Oct 26 2017 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT FRIDAY... The National Weather Service in Aberdeen has issued a High Wind Warning, which is in effect from 10 AM this morning to 10 PM CDT this evening. The High Wind Watch is no longer in effect. * WINDS...North 35 to 45 mph with gusts up to 60 mph. * TIMING...The strongest winds will occur later this afternoon through this evening. * SNOWFALL...Falling snow could accompany the strong winds this evening and reduce visibility at times. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. A Wind Advisory means that sustained winds of 30 mph or higher, or gusts over 44 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SDZ003>005-009-010-015>017-033>037-045-048-051-261630- /O.EXT.KABR.WI.Y.0008.171026T0817Z-171027T0100Z/ Corson-Campbell-McPherson-Walworth-Edmunds-Dewey-Potter-Faulk- Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo- Including the cities of McIntosh, Herreid, Eureka, Mobridge, Ipswich, Isabel, Gettysburg, Faulkton, Mission Ridge, Onida, Pierre, Highmore, Miller, Murdo, Kennebec, and Fort Thompson 317 AM CDT Thu Oct 26 2017 /217 AM MDT Thu Oct 26 2017/ ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... * WINDS...Northwest 30 to 40 mph with gusts up to 55 mph. * TIMING...This morning through early evening. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or higher, or gusts over 44 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SDZ006-018-261630- /O.CON.KABR.WI.Y.0008.171026T1500Z-171027T0300Z/ Brown-Spink- Including the cities of Aberdeen and Redfield 317 AM CDT Thu Oct 26 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING... * WINDS...Northwest 30 to 40 mph with gusts up to 55 mph. * TIMING...This morning through this evening. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or higher, or gusts over 44 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SDZ019-020-022-023-261630- /O.CON.KABR.WI.Y.0008.171026T1500Z-171027T1200Z/ Clark-Codington-Hamlin-Deuel- Including the cities of Clark, Watertown, Hayti, and Clear Lake 317 AM CDT Thu Oct 26 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 AM CDT FRIDAY... * WINDS...Northwest 25 to 35 mph with gusts up to 55 mph. * TIMING...This morning through this evening. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or higher, or gusts over 44 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SD
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this high wind watch went out at Oct 25, 12:26 AM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Oct 25, 12:26 AM CDT, 3 hours 6 minutes before
Area Forecast Discussion...UPDATED National Weather Service Aberdeen SD 1226 AM CDT Wed Oct 25 2017 .UPDATE... Issued at 931 PM CDT Tue Oct 24 2017 Got some mid/high clouds streaming down over mainly the eastern half of forecast zones this evening. Winds have decoupled for the moment, and are maintaining a west-southwesterly direction around 5 to 10 mph. This has allowed for temperatures to fall to close to forecast lows in some spots. With winds expected to switch around to more of a west-northwest direction and perhaps increase a little in speed, leaving the non-diurnal temperature (temps to potentially increase a few degrees overnight) trend alone, but did go ahead and shave a degree or two off low temps across the James River valley over on to the Prairie Coteau region. Updates are out. UPDATE Issued at 719 PM CDT Tue Oct 24 2017 See below for an aviation forecast discussion for the 00Z TAFs. && .SHORT TERM...(This Evening through Wednesday Afternoon) Issued at 337 PM CDT Tue Oct 24 2017 A surface low pressure area in southern Canada will drop southeast across Minnesota tonight. This will bring some mid and high level clouds across our area tonight. The breezy northwest winds will fall off this evening as the inversion forms but stay in the 10 to 20 mph range. On Wednesday, a surface high pressure ridge will slide quickly across the CWA as winds turn to the southwest in advance of the strong system off to our northwest. The timing of the warmer air return will affect afternoon highs with lower 70s still expected west of the river with 60s elsewhere. With subsidence and dry air, skies will be sunny for Wednesday. .LONG TERM...(Wednesday Evening through Tuesday) Issued at 337 PM CDT Tue Oct 24 2017 There is fairly good agreement between deterministic guidance that a low will rapidly develop over northern North Dakota early Thursday and track into Minnesota - sliding southeast into Wisconsin and weakening by late Friday. There are two consequences of this rapidly deepening low and storm track. The first is the production of very strong winds. With a surface pressure between 993 and 995mb, and a 1037mb high over eastern Montana/the western Dakotas. That is about 18mb across the state with pressure rises peaking 12mb mid-day Thursday and while the gradient loosens in the west early Friday, it remains tight across the eastern Dakotas well into Friday. Mixed winds in BUFKIT support peak intensity of around 35-40kts with gusts around 50kts. No headlines at this time but we're close to the wind advisory/high wind warning threshold. Now for snow chances, BUFKIT profiles are clearly supportive of snow as the main P-type as 850mb temperatures drop from single digits above 0C to as low as -10C in the GFS. Profiles indicate some cold advection strato-cumulus and snow showers for the northeast late Thursday, mainly favored by the NAM. The bulk of QPF from guidance comes from a TROWAL that forms across Minnesota. The western edge of this feature extends into our far eastern CWA. Additionally, there is a favorable upslope component over the Coteau as the system moves southeast. These three aspects will combine to produce the years first snowfall, and probably reductions to visibility thanks to the strong winds. Dry and cold conditions follow as the high moves overhead for the weekend. There may be a short warmup before the next injection of arctic air Monday. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday Night) Issued at 1224 AM CDT Wed Oct 25 2017 VFR conditions are expected through the period. Low level wind shear potential will continue for a couple more hours before wind speeds just off the surface begin to relax. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...None. MN...None. && UPDATE...Dorn SHORT TERM...Mohr LONG TERM...Connelly AVIATION...Wise
Hazardous weather outlook, Oct 24, 3:08 PM CDT, 12 hours 24 minutes before
Hazardous Weather Outlook...CORRECTED National Weather Service Aberdeen SD 308 PM CDT Tue Oct 24 2017 MNZ039-046-SDZ007-008-011-019>023-251945- Traverse-Big Stone-Marshall-Roberts-Day-Clark-Codington-Grant- Hamlin-Deuel- 308 PM CDT Tue Oct 24 2017 This Hazardous Weather Outlook is for portions of west central Minnesota and northeast South Dakota. .DAY ONE...This Afternoon and Tonight No hazardous weather expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong winds are expected to develop on Thursday afternoon with gusts in excess of 50 mph. The strong winds will continue Thursday night into Friday. Additionally, snow will move into the area at that time. Strong winds and snowfall will combine to reduce visibility and create difficult travel conditions Friday morning. Snowfall will taper off Friday afternoon as winds diminish. Accumulations will range from 1 to 4 inches depending on the track of this system. .SPOTTER INFORMATION STATEMENT... Reports of snowfall, wind, and visibility are encouraged. SDZ003>006-009-010-015>018-033>037-045-048-051-251945- Corson-Campbell-McPherson-Brown-Walworth-Edmunds-Dewey-Potter- Faulk-Spink-Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo- 308 PM CDT Tue Oct 24 2017 /208 PM MDT Tue Oct 24 2017/ This Hazardous Weather Outlook is for portions of central South Dakota, north central South Dakota, and northeast South Dakota. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong winds are expected to develop on Thursday morning with gusts in excess of 50 mph. The strong winds will diminish Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Mohr
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 2:55 PM CDT | Wind Advisory | ABR | Brown, Buffalo, Campbell, Clark, Codington, Corson and 16 more | 45 hr |
| Oct 25, 2:55 PM CDT | Wind Advisory | ABR | Day, Grant, Marshall, Roberts | 45 hr |
Nearby
High Wind Watches in South Dakota, 2017High Wind Watches in Minnesota, 2017Every high wind watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.